RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 8, Pages 141–157 (Mi msb503)  

Regular polyhedra and bifurcations of symmetric equilibria of ordinary differential equations

È. È. Shnol'

Institute of Mathematical Problems of Biology, Russian Academy of Sciences

Abstract: All local 1-parameter bifurcations of symmetric equilibrium states corresponding to triple eigenvalue 0 are considered. In each case the corresponding “bifurcation group” the restriction of the full symmetry group of the differential equations to the centre manifold, is associated with symmetries of a regular (3-dimensional) polyhedron. It is shown that in all cases but one the bifurcation event is just a version of equilibrium branching. The proofs are based on the existence of functions (similar to Lyapunov functions) whose derivative by virtue of the equations has constant sign. These functions do not depend on the bifurcation parameter and are homogeneous of degree zero.

DOI: https://doi.org/10.4213/sm503

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:8, 1243–1258

Bibliographic databases:

UDC: 517.9
MSC: Primary 37G10, 37G15; Secondary 34C23
Received: 10.08.1999

Citation: È. È. Shnol', “Regular polyhedra and bifurcations of symmetric equilibria of ordinary differential equations”, Mat. Sb., 191:8 (2000), 141–157; Sb. Math., 191:8 (2000), 1243–1258

Citation in format AMSBIB
\Bibitem{Shn00}
\by \`E.~\`E.~Shnol'
\paper Regular polyhedra and bifurcations of symmetric equilibria of ordinary differential equations
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 8
\pages 141--157
\mathnet{http://mi.mathnet.ru/msb503}
\crossref{https://doi.org/10.4213/sm503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1786421}
\zmath{https://zbmath.org/?q=an:0969.37022}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 8
\pages 1243--1258
\crossref{https://doi.org/10.1070/sm2000v191n08ABEH000503}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165473200014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034342005}


Linking options:
  • http://mi.mathnet.ru/eng/msb503
  • https://doi.org/10.4213/sm503
  • http://mi.mathnet.ru/eng/msb/v191/i8/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:357
    Full text:93
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019